MAUDE Adverse Event Report: PRODUCTOS MEDLINE, S.A. DE C.V.; LUMBAR PUNCTURE TRAY

PRODUCTOS MEDLINE, S.A. DE C.V.; LUMBAR PUNCTURE TRAY
Catalog Number DYNDH1160
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the rubber stopper, inside the syringe is "falling off".Due to this, a new syringe was used.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
Rubber stopper in syringe is "falling off".
 
Additional Manufacturer Narrative
Updated g3, g6, h6.

Common Device Name
LUMBAR PUNCTURE TRAY
Manufacturer (Section D)
PRODUCTOS MEDLINE, S.A. DE C.V.
blvd. world trade center no. 1
parque industrial, nuevo laredo 88285
MX  88285
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key23833239
Report Number3004122598-2025-00015
Device Sequence Number17410252
Product Code OFF
UDI-Device Identifier10889942425136
UDI-Public10889942425136
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDH1160
Device Lot Number25EB0399
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer12/28/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown